MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT
Model Number EX061003CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, an image was provided for review.The investigation of the reported event is currently underway.Expiry date: 12/2023.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly compressed.The procedure was completed by using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system was returned for evaluation and was found in used condition without stent, which reportedly had been completely deployed.Based on sample condition no indication for stent compression could be found; x-ray images were provided, but with poor, dotty resolution so that a strut evaluation or length measurement was not possible, which leads to inconclusive result for stent compression.Based on the information available the investigation is inconclusive for stent foreshortening.A definite root cause for the reported event could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use closely describes holding and handling of the system during deployment, in particular the instructions for use state: 'remove slack from the stent system held outside the patient.', 'confirm that the introducer sheath is secure and will not move during deployment.', and 'to ensure the most accurate placement, firmly hold the black system stability sheath throughout deployment.Note: do not hold the silver stent delivery sheath at any time during deployment.Do not constrict the stent delivery sheath during stent deployment.' in regards to access and accessories the instructions for use state: 'gain femoral access at the appropriate site using a 6f (2.0 mm) or larger introducer sheath (.) insert a 0.035¿ diameter guidewire of appropriate length'.The instructions for use further state: predilation of the lesion should be performed using standard techniques.', and 'if resistance is met during stent system introduction, the stent system should be removed and another stent system should be used.' h10: d4 (expiry date: 12/2023), g3.H11: h6 (method, result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
LIFESTENT VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15460469
Report Number9681442-2022-00287
Device Sequence Number4468816
Product Code NIP
UDI-Device Identifier04049519001272
UDI-Public(01)04049519001272
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX061003CS
Device Catalogue NumberEX061003CS
Device Lot NumberANFZ1516
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight82 KG
Patient RaceWhite